# SDR 08FDEA01220

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,640 hours, 27,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Missing
- Location: Flap Doubler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LEFT WING OUTBOARD FLAP LOWER MAIN SKIN BETWEEN RIBS 3 AND 4 MEASURES 10.4" BY 9.9".  REPAIR NOT IAW SRM REQUIREMENTS DUE TO REPAIR DOUBLER MISSING FILLET SEAL AND PAINT.  REPAIRED PROTECTIVE COATING AND RESEALED EDGES IAW A310-200 SRM 57-53-12 FIG 210.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
